Alert archive / Minnesota / Tornado Warnings in 2016
Tornado Warning 10, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Jun 19, 2016, 7:43 PM CDT for Aitkin County, Carlton County, Pine County, Minnesota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2016, 7:43 PM CDT (00:43 UTC)
- Expired
- Jun 19, 2016, 8:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 4.0 in
Counties Aitkin County, MN, Carlton County, MN, Pine County, MN
The radar
The Duluth radar (KDLH), 87 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 5:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 616 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 1984 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
912
WFUS53 KDLH 200043
TORDLH
MNC001-017-115-200130-
/O.NEW.KDLH.TO.W.0010.160620T0043Z-160620T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DULUTH MN
743 PM CDT SUN JUN 19 2016
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CARLTON COUNTY IN NORTHEASTERN MINNESOTA...
SOUTHEASTERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
NORTH CENTRAL PINE COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 830 PM CDT
* AT 742 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 9 MILES SOUTHWEST OF MCGREGOR...OR 18 MILES
NORTHEAST OF MILLE LACS LAKE...MOVING EAST AT 50 MPH.
HAZARD...TORNADO AND GRAPEFRUIT SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD. A TORNADO WAS
REPORTED EARLIER.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
MCGREGOR AROUND 750 PM CDT.
KETTLE RIVER AROUND 810 PM CDT.
MOOSE LAKE AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
LAWLER...RONALD...AUTOMBA...RICE LAKE WILDLIFE REFUGE...KIMBERLY...
STURGEON LAKE...DENHAM AND KETTLE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4635 9349 4660 9351 4667 9279 4637 9276
TIME...MOT...LOC 0042Z 265DEG 45KT 4649 9340
TORNADO...RADAR INDICATED
HAIL...4.00IN
$$
DAP3 follow-up statements
657
WWUS53 KDLH 200059
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
759 PM CDT SUN JUN 19 2016
MNC001-017-115-200130-
/O.CON.KDLH.TO.W.0010.000000T0000Z-160620T0130Z/
CARLTON MN-AITKIN MN-PINE MN-
759 PM CDT SUN JUN 19 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN CARLTON...EAST CENTRAL AITKIN AND NORTH CENTRAL PINE
COUNTIES...
AT 758 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES SOUTH OF TAMARACK...OR 19 MILES SOUTHEAST OF BIG
SANDY LAKE...MOVING EAST AT 50 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
KETTLE RIVER AROUND 815 PM CDT.
MOOSE LAKE AROUND 820 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
RONALD...LAWLER...AUTOMBA...DENHAM...STURGEON LAKE AND KETTLE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4635 9331 4662 9332 4667 9279 4637 9276
TIME...MOT...LOC 0058Z 265DEG 42KT 4650 9313
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
DAP315
WWUS53 KDLH 200111
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
811 PM CDT SUN JUN 19 2016
MNC001-017-115-200130-
/O.CON.KDLH.TO.W.0010.000000T0000Z-160620T0130Z/
CARLTON MN-AITKIN MN-PINE MN-
811 PM CDT SUN JUN 19 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN CARLTON...SOUTHEASTERN AITKIN AND NORTH CENTRAL PINE
COUNTIES...
AT 810 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER KETTLE RIVER...OR 24 MILES SOUTHWEST OF CLOQUET...
MOVING EAST AT 50 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD EARLIER WITH THIS
STORM.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN CARLTON...SOUTHEASTERN AITKIN AND NORTH CENTRAL PINE
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: RONALD...AUTOMBA...
STURGEON LAKE...DENHAM AND KETTLE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4636 9311 4659 9314 4667 9279 4637 9276
TIME...MOT...LOC 0110Z 265DEG 45KT 4651 9290
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
DAP351
WWUS53 KDLH 200128
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
828 PM CDT SUN JUN 19 2016
MNC001-017-115-200137-
/O.EXP.KDLH.TO.W.0010.000000T0000Z-160620T0130Z/
CARLTON MN-AITKIN MN-PINE MN-
828 PM CDT SUN JUN 19 2016
...THE TORNADO WARNING FOR SOUTHWESTERN CARLTON...SOUTHEASTERN AITKIN
AND NORTH CENTRAL PINE COUNTIES WILL EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN MINNESOTA.
LAT...LON 4636 9311 4659 9314 4667 9279 4637 9276
TIME...MOT...LOC 0126Z 265DEG 45KT 4651 9290
$$
DAPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:30 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 19, 3:30 PM CDT, 4 hours 13 minutes before
Area Forecast Discussion National Weather Service Duluth MN 330 PM CDT SUN JUN 19 2016 .SHORT TERM...(This evening through Monday) Issued at 330 PM CDT Sun Jun 19 2016 There is very little change in the forecast reasoning regarding the convective episode that will begin to unfold over the next couple of hours. Most short range guidance continues to be quite consistent with sustained initiation along or just west of an axis from Lake Vermilion/Grand Rapids/Brainerd between 4-5 pm. The large scale environment characterized by ~3000+ j/kg CAPE and 40+ knots of deep layer bulk shear. CAM/HiRes guidance continues to suggest that the mode for the first few hours should trend toward discrete storms/supercells, capable of very large hail (up to baseballs), and damaging wind gusts. 0-1 km agl hodographs also suggest an attendant tornado threat with the most intense storms/supercells with 0-1 km shear increasing to around 20 knots by 00z and rich boundary layer mixing ratios 16-18 g/kg supporting juxtaposition of sufficiently low LCL/LFC heights. This would also include the MN Arrowhead where a robust surface-based warm sector has been able to materialize, which is somewhat uncommon for June with prevailing south flow across Lk Superior. Eventually, activity should grow up scale into a squall line, with the potential for a more widespread wind threat east of I35 into the evening. Storms should move east of our CWA by around midnight as the surface cold front continues to make steady progress to the southeast, but at least some severe/heavy rain threat is expected to persist well into the evening across northwest Wisconsin. Gusty west/northwest winds are expected area-wide on Monday as much drier and cooler air is advected into the region as the main upper level trof continues to deepen to our east. There is a small chance of a stray shower or TStorm across the Arrowhead in the afternoon or evening, but did not feel this threat was high enough to explicitly mention in the forecast at this time. .LONG TERM...(Monday night through Sunday) Issued at 330 PM CDT Sun Jun 19 2016 Cooler northwest flow will result in some lingering clouds on Monday night, but clouds should gradually clear from the southwest as the night wears on. There could be a few lingering rain showers in the Minnesota Arrowhead, but will continue to leave the forecast dry for now. Upper level ridging will push back into the region very quickly Tuesday Night, and early Wednesday, but will flatten out as it gets to the western Great Lakes region. Will continue to mention a chance of showers and thunderstorms midweek, but coverage from mid to the end of the work week should generally remain scattered. The best opportunity for widespread precipitation looks to be Friday Night and Saturday, as a major shortwave moves across the Northland. An upper level closed low will develop in south central Canada by Saturday. Storms are expected to fire up along a cold front on Saturday, and push eastward Saturday and Saturday night. Could be some strong storms during that time frame. A dry slot will then move in behind the front Saturday Night, with the upper level low sagging into the Lake Superior region by Sunday. This will bring showers and a few thunderstorms to much of the CWA during that time frame. High temperatures throughout the period are expected to range from the 70s to around 80. Lows will generally be in the 50s, but there could be some 40s at times near Lake Superior. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1239 PM CDT Sun Jun 19 2016 The big story for today and this evening will be the rapid development of strong to locally severe thunderstorms along a cold front. CAM's models indicate a potential initiation time of between 20Z and 22Z across an area from KBRD to KHIB, with storms strengthening rapidly, and then moving eastward through the late afternoon and evening. We can expect the potential for very large hail, damaging winds, and perhaps even tornadoes. The threat will persist into the evening, before drier air moves in behind the cold front. Gusty southwest winds are expected ahead of the front, with gusty west to northwest winds behind the front later tonight and on Monday. There could be a few showers lingering on Monday due to colder air aloft, and some wrap around moisture, but any coverage will be minimal. VFR conditions will be the rule, but rapid deterioration to MVFR or even IFR will be possible with the storms. && .PRELIMINARY POINT TEMPS/POPS... DLH 58 75 50 74 / 80 10 10 0 INL 56 71 49 72 / 20 10 10 0 BRD 57 77 53 77 / 80 0 0 0 HYR 60 79 51 76 / 60 10 0 0 ASX 62 76 50 74 / 60 10 10 10 && .DLH Watches/Warnings/Advisories... WI...None. MN...None. LS...Small Craft Advisory until 10 PM CDT Monday for LSZ121-140>148. &&
Hazardous weather outlook, Jun 19, 3:27 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 327 PM CDT SUN JUN 19 2016 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201130- KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 327 PM CDT SUN JUN 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP BETWEEN 4 AND 6 PM THIS AFTERNOON ROUGHLY ALONG AN AXIS FROM LAKE VERMILION...TO GRAND RAPIDS...TO THE BRAINERD LAKES REGION. THE STORMS ARE THEN EXPECTED TO MOVE EASTWARD THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING ACROSS THE MINNESOTA ARROWHEAD...EAST CENTRAL MINNESOTA...AND INTO NORTHWEST WISCONSIN. ANY STORMS THAT FORM WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS AND TORRENTIAL RAINFALL. THERE IS ALSO THE THREAT OF A TORNADO OR TWO WITH THE STRONGEST STORMS...WITH THE GREATEST RISK OF TORNADOES FROM THE BRAINERD LAKES REGION...EASTWARD TO INTERSTATE 35...AND NORTHEASTWARD TO THE IRON RANGE AND THE MINNESOTA ARROWHEAD. BY MID TO LATE EVENING...STORMS ARE EXPECTED TO MERGE INTO LINES AND CLUSTERS AS THEY MOVE INTO WISCONSIN...WITH A CONTINUED THREAT OF WIND DAMAGE AND VERY HEAVY RAINFALL. PEOPLE ARE URGED TO STAY CURRENT WITH THE LATEST WEATHER INFORMATION THIS AFTERNOON AND EVENING AND HAVE A PLAN TO STAY SAFE WITH THIS POTENTIALLY DANGEROUS WEATHER SET UP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS BEGINNING WEDNESDAY NIGHT AND CONTINUING THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS WILL BE NEEDED BETWEEN THE HOURS OF ROUGHLY 3 PM AND 9 PM FOR THE CONSIDERABLE THREAT OF SEVERE WEATHER WITH A PASSING COLD FRONT. LSZ121-140>148-201130- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 327 PM CDT SUN JUN 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AFFECT WESTERN LAKE SUPERIOR LATE THIS AFTERNOON THROUGH LATE THIS EVENING. THERE IS A THREAT OF SEVERE WEATHER...WITH THE STORMS CAPABLE OF LARGE HAIL...WIND GUSTS OF GREATER THAN 40 KNOTS...LOCALLY DANGEROUS WAVES... AND FREQUENT CLOUD TO WATER LIGHTNING. ANYONE WITH PLANS FOR BEING ON LAKE SUPERIOR THROUGH THIS EVENING SHOULD CLOSELY FOLLOW THE LATEST WEATHER INFORMATION... AND HAVE A PLAN TO GET YOURSELF TO SHORE AND SAFETY FROM THE STORMS. IN ADDITION...LOCALLY STRONGER WINDS AND HIGHER WAVE HEIGHTS WILL PERSIST INTO THIS EVENING...ALONG WITH AREAS OF DENSE MARINE FOG ALONG THE NORTH SHORE. PLEASE REFER TO THE LATEST MARINE WEATHER PRODUCT FOR DETAILS ON A SMALL CRAFT ADVISORY THAT REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH MONDAY EVENING...FOR STRONG WEST TO NORTHWEST WINDS. SEE THE LATEST MARINE PRODUCTS FOR DETAILED INFORMATION. CHANCES FOR THUNDERSTORMS WILL RETURN TO WESTERN LAKE SUPERIOR FROM WEDNESDAY NIGHT THROUGH SATURDAY. DAP MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jun 19, 7:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
718 PM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL AITKIN 46.53N 93.71W
06/19/2016 M1.00 INCH AITKIN MN TRAINED SPOTTER
&&
WLLocal storm report, Jun 19, 7:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
725 PM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM FUNNEL CLOUD CROSBY 46.49N 93.96W
06/19/2016 CROW WING MN TRAINED SPOTTER
&&
SGOHDELocal storm report, Jun 19, 7:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
726 PM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL NISSWA 46.50N 94.30W
06/19/2016 M3.00 INCH CROW WING MN AMATEUR RADIO
&&
WLLocal storm report, Jun 19, 7:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
728 PM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 4 NE NISSWA 46.54N 94.24W
06/19/2016 M4.00 INCH CROW WING MN TRAINED SPOTTER
OBSERVER ESTIMATED 70MPH WINDS.
&&
SGOHDELocal storm report, Jun 19, 7:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
735 PM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 5 E WOODROW 46.38N 93.97W
06/19/2016 CROW WING MN TRAINED SPOTTER
MULTIPLE LARGE TREES DOWN
&&
SGOHDELocal storm report, Jun 19, 7:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
739 PM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 2 W BREEZY POINT 46.60N 94.26W
06/19/2016 M2.50 INCH CROW WING MN PUBLIC
&&
SGOHDEThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:00 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 30 min |
| Jun 19, 7:06 PM CDT | Tornado Warning | DLH | Saint Louis | 39 min |
| Jun 19, 7:15 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 14 min |
| Jun 19, 7:23 PM CDT | Tornado Warning | DLH | Saint Louis | 37 min |
| Jun 19, 7:31 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca, Saint Louis | 29 min |
| Jun 19, 7:40 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 50 min |
| Jun 19, 7:50 PM CDT | Special Marine Warning | DLH | 55 min | |
| Jun 19, 7:53 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 52 min |
| Jun 19, 8:00 PM CDT | Special Weather Statement | DLH | Cook | 30 min |
| Jun 19, 8:24 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 51 min |
| Jun 19, 8:29 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 31 min |
| Jun 19, 8:32 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 28 min |
| Jun 19, 8:41 PM CDT | Special Marine Warning | DLH | 34 min | |
| Jun 19, 8:52 PM CDT | Special Marine Warning | DLH | 53 min | |
| Jun 19, 8:57 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 33 min |
| Jun 19, 9:01 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 44 min |
| Jun 19, 9:03 PM CDT | Special Weather Statement | DLH | Lake | 12 min |
| Jun 19, 9:19 PM CDT | Severe Thunderstorm Warning | DLH | Carlton | 41 min |
| Jun 19, 9:34 PM CDT | Special Marine Warning | DLH | 26 min | |
| Jun 19, 9:35 PM CDT | Special Marine Warning | DLH | 40 min | |
| Jun 19, 9:40 PM CDT | Special Weather Statement | DLH | Lake | 20 min |
| Jun 19, 9:47 PM CDT | Special Weather Statement | DLH | Pine | 28 min |
| Jun 19, 9:54 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 36 min |
| Jun 19, 9:56 PM CDT | Special Marine Warning | DLH | 49 min | |
| Jun 19, 10:00 PM CDT | Special Marine Warning | DLH | 45 min | |
| Jun 19, 10:11 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 49 min |
| Jun 19, 10:23 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 17 min |
| Jun 19, 10:29 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 46 min |
| Jun 19, 11:03 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 42 min |
Nearby
Tornado Warnings in Minnesota, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.